MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 20
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Five devices were returned and evaluated.The evaluation results are as follows: five devices were received and evaluated for the complaint regarding the needle button released event.All devices were inspected, and the needle mechanism functions were tested and were verified to have operated as intended.The complaint could not be confirmed for these devices.
 
Event or Problem Description
The patient reported that 7 of her v-go devices the needle button would not stay locked down.The patient continued saying across the 7 devices patient only wore them for a few hours before the needle buttons popped up.The patient stated she did not accidentally activate the needle release button on any of the 7 devices.The patient let me know she wears v-go on her abdomen.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
MDR Report Key12210276
Report Number1226572-2021-00298
Device Sequence Number4541768
Product Code LZG
UDI-Device Identifier00385609600036
UDI-Public(01)00385609600036(17)230608(10)FG220219
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/08/2023
Device Model NumberV-GO 20
Device Catalogue Number8560-9600-03
Device Lot NumberVG220104B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight105